Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 92, NWS Tulsa, OK

August 1, 2019Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Aug 1, 2019, 8:34 AM CDT for Ottawa County, Oklahoma. It took effect at Aug 1, 2019, 10:01 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Aug 1, 2019, 8:34 AM CDT (13:34 UTC)
In effect from
Aug 1, 2019, 10:01 PM CDT
Expired
Aug 5, 2019, 12:27 AM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

758 
WGUS44 KTSA 011334
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
834 AM CDT Thu Aug 1 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-012135-
/O.NEW.KTSA.FL.W.0092.190802T1249Z-190805T0527Z/
/COMO2.2.ER.190802T1249Z.190803T1800Z.190804T2327Z.NO/
834 AM CDT Thu Aug 1 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from Friday morning to late Sunday night, or until the warning is 
  cancelled.
* At  7:30 AM Thursday, the stage was  7.64 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Friday morning and continue to rise to near 19.4 feet 
  by Saturday evening. The river is expected to fall below flood 
  stage Sunday evening.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
12 follow-up statements
559 
WGUS84 KTSA 011854
FLSTSA
Flood Statement
National Weather Service Tulsa OK
154 PM CDT Thu Aug 1 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-020255-
/O.EXT.KTSA.FL.W.0092.190802T0300Z-190805T1055Z/
/COMO2.2.ER.190802T0300Z.190804T0000Z.190805T0455Z.NO/
154 PM CDT Thu Aug 1 2019

...Flood Warning extended until late Sunday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to late Sunday night, or until the warning is 
  cancelled.
* At  1:30 PM Thursday, the stage was 10.80 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage tonight and continue to rise to near 21.5 feet by 
  Saturday evening. The river is expected to fall below flood stage 
  late Sunday evening.
* Impact...At 22.0 feet, widespread flooding occurs along the Neosho 
  River. Riverview Park becomes inundated and access roads to the 
  Ottawa County Fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
013 
WGUS84 KTSA 020147
FLSTSA
Flood Statement
National Weather Service Tulsa OK
847 PM CDT Thu Aug 1 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-020946-
/O.EXT.KTSA.FL.W.0092.190802T0301Z-190806T0530Z/
/COMO2.2.ER.190802T0301Z.190804T0000Z.190805T2330Z.NO/
847 PM CDT Thu Aug 1 2019

...Flood Warning extended until late Monday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late Monday night, or until the warning is cancelled.
* At  8:30 PM Thursday, the stage was 14.28 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage tonight and continue to rise to near 21.5 feet by 
  Saturday evening. The river is expected to fall below flood stage 
  Monday evening.
* Impact...At 22.0 feet, widespread flooding occurs along the Neosho 
  River. Riverview Park becomes inundated and access roads to the 
  Ottawa County Fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
586 
WGUS84 KTSA 020711
FLSTSA
Flood Statement
National Weather Service Tulsa OK
211 AM CDT Fri Aug 2 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-021510-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190806T0618Z/
/COMO2.2.ER.190802T0345Z.190804T1200Z.190806T0018Z.NO/
211 AM CDT Fri Aug 2 2019

...Flood Warning extended until late Monday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late Monday night, or until the warning is cancelled.
* At  1:30 AM Friday, the stage was 15.64 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 21.5 feet Sunday morning. The river is expected to fall below 
  flood stage Monday evening.
* Impact...At 22.0 feet, widespread flooding occurs along the Neosho 
  River. Riverview Park becomes inundated and access roads to the 
  Ottawa County Fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
148 
WGUS84 KTSA 021326
FLSTSA
Flood Statement
National Weather Service Tulsa OK
826 AM CDT Fri Aug 2 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-022126-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0224Z/
/COMO2.2.ER.190802T0345Z.190803T0000Z.190803T2024Z.NO/
826 AM CDT Fri Aug 2 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Saturday evening, or until the warning is cancelled.
* At  7:30 AM Friday, the stage was 16.55 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.3 feet this evening. The river is expected to fall below 
  flood stage Saturday afternoon.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
241 
WGUS84 KTSA 021900
FLSTSA
Flood Statement
National Weather Service Tulsa OK
200 PM CDT Fri Aug 2 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-030259-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0750Z/
/COMO2.1.ER.190802T0345Z.190803T0000Z.190804T0150Z.NO/
200 PM CDT Fri Aug 2 2019

...Flood Warning extended until late Saturday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late Saturday night, or until the warning is cancelled.
* At 1:30 PM Friday, the stage was 17.06 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 17.3 feet Saturday before dawn. The river is expected to fall 
  below flood stage Saturday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
060 
WGUS84 KTSA 030102
FLSTSA
Flood Statement
National Weather Service Tulsa OK
802 PM CDT Fri Aug 2 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-030901-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T1525Z/
/COMO2.1.ER.190802T0345Z.190803T1200Z.190804T0925Z.NO/
802 PM CDT Fri Aug 2 2019

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Sunday morning, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 17.21 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 17.3 feet Saturday morning. The river is expected to fall 
  below flood stage early Sunday morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
464 
WGUS84 KTSA 030819
FLSTSA
Flood Statement
National Weather Service Tulsa OK
319 AM CDT Sat Aug 3 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-031619-
/O.CON.KTSA.FL.W.0092.000000T0000Z-190804T1525Z/
/COMO2.1.ER.190802T0345Z.190803T1200Z.190804T0925Z.NO/
319 AM CDT Sat Aug 3 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Sunday morning, or until the warning is cancelled.
* At  2:30 AM Saturday, the stage was 17.10 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 17.3 feet this morning. The river is expected to fall below 
  flood stage early Sunday morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
424 
WGUS84 KTSA 031334
FLSTSA
Flood Statement
National Weather Service Tulsa OK
834 AM CDT Sat Aug 3 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-032133-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0810Z/
/COMO2.1.ER.190802T0345Z.190803T0115Z.190804T0210Z.NO/
834 AM CDT Sat Aug 3 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 16.78 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by tonight.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
157 
WGUS84 KTSA 031848
FLSTSA
Flood Statement
National Weather Service Tulsa OK
148 PM CDT Sat Aug 3 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-040248-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0800Z/
/COMO2.1.ER.190802T0345Z.190803T0115Z.190804T0200Z.NO/
148 PM CDT Sat Aug 3 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  1:30 PM Saturday, the stage was 16.25 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by tonight.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
291 
WGUS84 KTSA 040037
FLSTSA
Flood Statement
National Weather Service Tulsa OK
737 PM CDT Sat Aug 3 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-040821-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0821Z/
/COMO2.1.ER.190802T0345Z.190803T0115Z.190804T0221Z.NO/
737 PM CDT Sat Aug 3 2019

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  6:30 PM Saturday, the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage later tonight.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
867 
WGUS84 KTSA 040042
FLSTSA
Flood Statement
National Weather Service Tulsa OK
742 PM CDT Sat Aug 3 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-040835-
/O.EXT.KTSA.FL.W.0092.000000T0000Z-190804T0835Z/
/COMO2.1.ER.190802T0345Z.190803T0115Z.190804T0235Z.NO/
742 PM CDT Sat Aug 3 2019

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At 7:30 PM Saturday, the stage was 15.49 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by tonight.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
781 
WGUS84 KTSA 040842
FLSTSA
Flood Statement
National Weather Service Tulsa OK
342 AM CDT Sun Aug 4 2019


...The Flood Warning has expired for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-040912-
/O.EXP.KTSA.FL.W.0092.000000T0000Z-190804T0835Z/
/COMO2.1.ER.190802T0345Z.190803T0115Z.000000T0000Z.NO/
342 AM CDT Sun Aug 4 2019

The Flood Warning has expired for
  The Neosho River near Commerce.
* At  2:30 AM Sunday, the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Impact...At 14.0 feet, low lying areas along the river in Riverview 
  Park are threatened by high water and faster flows are expected. 
  Use extra caution or avoid recreational activities near the river. 
  Interests near the river should continue to monitor later 
  forecasts.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 1, 6:19 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 1, 6:19 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
619 AM CDT Thu Aug 1 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers and thunderstorms will impact the northwest
Arkansas sites this morning, with coverage tapering off later
this morning. Mainly VFR conditions are expected, although some
areas of MVFR will be possible in and near storms. Additional
thundestorms are expected to move into northeast Oklahoma and
eventually northwest Arkansas tonight, mainly after 06Z.

&&

.PREV DISCUSSION... /Issued 430 AM CDT Thu Aug 1 2019/

DISCUSSION...
The southern extent of an MCS is brushing across northeast
Oklahoma and northwest Arkansas early this morning. This scenario
is expected to repeat itself each of the next two nights, with
the focus for the heaviest rainfall shifting a bit more to the
south and west each successive night.

The latest model runs have generally trended a bit west and south
with the MCS tracks over the next few days, with the National
Blend of Models on the eastern side of the guidance envelope. Have
raised pops and lowered temperatures a bit from the blend over the
next few days, and if current model trends continue, higher pops
may eventually be needed farther to the south and west. Heavy
rainfall may also become a concern, and there is some potential
for flooding with time, especially by Friday night into Saturday
morning.

Warmer and drier weather will return next week. A frontal boundary
may approach the area by Tuesday night or Wednesday, but
confidence is low, and thus will stick with the dry forecast
offered by the blended solution.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  73  88  71 /  30  50  40  70
FSM   88  72  85  70 /  50  20  40  70
MLC   91  73  89  71 /  10  10  40  50
BVO   91  71  86  69 /  30  70  40  70
FYV   84  68  79  66 /  80  40  60  70
BYV   86  68  80  65 /  90  40  70  70
MKO   89  71  86  70 /  20  40  40  70
MIO   87  69  82  68 /  80  90  70  80
F10   92  72  91  70 /  20  10  40  60
HHW   89  72  90  71 /  10  10  40  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....18
Hazardous weather outlook, Aug 1, 4:52 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 AM CDT Thu Aug 1 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 AM CDT Thu Aug 1 2019

...Periods of Heavy Rainfall Likely Today Through the Weekend...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing and again late tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Late tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing and again late tonight.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This afternoon.

DISCUSSION...
Areas of showers and thunderstorms will persist this morning mainly
across far northeast Oklahoma into northwest Arkansas. Significant
severe weather is not expected, although the stronger storms could
produce some gusty winds and small hail. Another thunderstorm
complex will likely impact parts of northeast Oklahoma and northwest
Arkansas late tonight. A few strong to severe storms will be possible,
as well as locally heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will likely be ongoing Friday morning before decreasing
in coverage during the afternoon. Additional thunderstorms are likely
again Friday night and into Saturday. Periods of locally heavy rainfall
are expected, along with potential flooding. Rain chances will taper
off by Saturday night into Sunday morning.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 1, 3:12 AM CDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 AM CDT Thu Aug 1 2019

OKZ057-058-010900-
Craig OK-Ottawa OK-
312 AM CDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG AND OTTAWA
COUNTIES UNTIL 400 AM CDT...

At 311 AM CDT, a strong thunderstorm was located over Welch, moving
southeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Miami...                          Baxter Springs...
Commerce...                       Fairland...
Afton...                          Quapaw...
Welch...                          Bluejacket...
Wyandotte...                      Treece...
Picher...                         Narcissa...
Ottawa...                         Peoria...
Cardin...                         Twin Bridges State Park...

This includes Interstate 44 between mile markers 291 and 321.

LAT...LON 3700 9465 3671 9474 3666 9502 3700 9523
TIME...MOT...LOC 0811Z 304DEG 14KT 3689 9510
Special weather statement, Aug 1, 3:43 AM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
343 AM CDT Thu Aug 1 2019

OKZ057-058-062-063-010930-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
343 AM CDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHWESTERN
DELAWARE...SOUTHWESTERN OTTAWA AND NORTH CENTRAL MAYES COUNTIES UNTIL
430 AM CDT...

At 342 AM CDT, a strong thunderstorm was located 5 miles northwest of
White Oak, moving southeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Vinita...                         Afton...
Adair...                          Bernice...
Ketchum...                        Bluejacket...
Big Cabin...                      Pensacola...
Cleora...                         White Oak...
Bernice State Park...             Pyramid Corners...

This includes Interstate 44 between mile markers 272 and 296.

LAT...LON 3665 9480 3639 9522 3656 9533 3660 9533
      3660 9536 3671 9543 3685 9518
TIME...MOT...LOC 0842Z 322DEG 31KT 3669 9531

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:27 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 1, 2:49 AM CDTSevere Thunderstorm WarningTSACraig, Nowata56 min
Aug 1, 3:12 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 1, 3:43 AM CDTSpecial Weather StatementTSACraig47 min
Aug 1, 9:33 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more55 hr

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.